MAUDE Adverse Event Report: MOXIMED, INC. MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER

MOXIMED, INC. MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER
Catalog Number 2-1001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Fracture at the femoral end of the absorber was observed on x-ray at annual doctor's visit.Patient commented on tenderness around the implant.
 
Additional Manufacturer Narrative
A device removal is planned.If/when explanted, returned, and the investigation is completed, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Available post-operative radiographs indicate that the femoral base was malpositioned at time of implantation, indicative of intraoperative user error.The retrieval analysis identified impingement marks on the piston neck and femoral socket confirming malpositioning of the femoral base relative to the absorber.A review of manufacturing records indicates that the fractured component conformed to manufacturing specifications.
 
Event or Problem Description
Fracture at the femoral end of the absorber was observed on x-ray at annual doctor's visit.Patient commented on tenderness around the implant.The device was removed without difficulty.

Brand Name
MISHA KNEE SYSTEM
Common Device Name
MEDIAL KNEE IMPLANTED SHOCK ABSORBER
Manufacturer (Section D)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538 3300
Manufacturer (Section G)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538 3300
Manufacturer Contact
vijaya krishnamoorthy
46602 landing parkway
fremont, CA 94538-3300
5108873366
MDR Report Key21752756
Report Number3008274656-2025-00003
Device Sequence Number9822088
Product Code QVV
UDI-Device Identifier00856047005795
UDI-Public00856047005795
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
DEN220033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Catalogue Number2-1001
Device Lot Number23032901
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale